BibTeX record journals/cacm/Malcolm72

download as .bib file

@article{DBLP:journals/cacm/Malcolm72,
  author    = {Michael A. Malcolm},
  title     = {Algorithms To Reveal Properties of Floating-Point Arithmetic},
  journal   = {Commun. {ACM}},
  volume    = {15},
  number    = {11},
  pages     = {949--951},
  year      = {1972},
  url       = {https://doi.org/10.1145/355606.361870},
  doi       = {10.1145/355606.361870},
  timestamp = {Tue, 06 Nov 2018 12:51:36 +0100},
  biburl    = {https://dblp.org/rec/journals/cacm/Malcolm72.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics